about 2years ago i felt pain in ma lower abdomen, i went to see ma doctor who after laboratory analysis & scanning diagnosed me of pevic inflammatory disease, i followed the prescription(gentamicine(5days),ofloxacin(10dys)) religiously bcos i was aware of the negative consequences if i do other wise.
a couple of months later i felt the pain again i went to the doctor & this time the prescription was (gentamicine, 5days & ciprofloxacin(10days)), this event has been occuring for the pass 2years, reoccurring within months intermittently, 3wks ago i saw my doctor who decided to change the drugs now to (cefuroxime axetil 500mg, 7days & gentamicin 3days). i still feel tingly pains around ma lower abdomen especially to the left, even as i type this.
i nid helppppppppppppp
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?